# SDR FDEA201710293100

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5398111320051
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 79 AFT SIDE WEB AT FLOORBOARD LEFT SIDE OUTBD IS CRACKED. REMOVED AND REPLACED SHEAR WEB AT FR79 AFT SIDE OUTBD IAW SRM 51-40-21 MAJOR REPAIR.
